# SDR CALA9901456

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emer Exit
- Component: Aviall
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT AND RT FORWARD EXIT DOOR OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  THE BATTERY PACK WAS REMOVED, THE CONNECTOR WAS CLEANED, AND THE BATTERY PACK WAS RECHARGED.  THE BATTERY PACK WAS REINSTALLED AND OPERATION CHECKED GOOD IAW M 33-51-01, PAGES 5 & 6.
